# SDR 97ZZZX3035

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35062
- Make and model: Dhav DHC6300
- Aircraft serial: 429
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE QUIT WHEN POWER WAS REDUCED TO IDLE.  ENGINE WAS REMOVED AND REPLACED, AIRCRAFT RETURNED TO SERVICE.  AWAITING TEAR-DOWN REPORT.
